# SDR MASA20210322103

- Difficulty date: February 13, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316351
- Condition: Corroded
- Location: Bs 310-327 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27 IN STA. FS= 310 TO FS= 327 AT MAIN AVIONICS COMPARTMENT. CORRECTIVE ACTION: STRINGER WAS REPLACE PER CRJ900 SRM 51-42-20-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01.
